# SDR QXEA2009071300529

- Difficulty date: July 11, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 5,489 hours, 5,790 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Plunger
- Condition: Failed
- Location: Nlg Door Latch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR ALTERNATE EXTENSION DOOR ON FLIGHT DECK DOOR WILL NOT OPEN. REMOVED & REPLACED NOSE GEAR ALT EXTENSION DOOR LATCH PLASTIC PLUNGER, AS REQUIRED. OPS CK GOOD. AIRCRAFT RETURNED TO SERVICE.
